MAUDE Adverse Event Report: DEPUY IRELAND¿ 9616671 SIGMA CRVD XLK INS 4 8MM; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND¿ 9616671 SIGMA CRVD XLK INS 4 8MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158114108
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical der states that patient had an infection.Event meets the definition of serious.Event is noted to be not related to device.
 
Additional Manufacturer Narrative
Clinical der states that patient had an infection.Event meets the definition of serious.Event is noted to be not related to device.No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 4 8MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND¿ 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6727460
Report Number1818910-2017-21350
Device Sequence Number19065481
Product Code JWH
UDI-Device Identifier10603295063506
UDI-Public10603295063506
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158114108
Device Lot Number2140526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer10/07/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight70